MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING, COAGULATION & ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE; ELECTROSURGICAL, CUTTING, COAGULATION & ACCESSORIES
Model Number 0035H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
Plugged in bovie and it activated on its own.Unplugged it, and made sure button was not being depressed and plugged it back in.It activated again but the staff took the bovie off the field and replaced with another.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL, CUTTING, COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key6986482
Report Number6986482
Device Sequence Number1471856
Product Code GEI
UDI-Device Identifier10614559100493
UDI-Public(01)10614559100493(17)220531(10)1606094
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2017
Report Date (Section F) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date05/31/2022
Device Model Number0035H
Device Catalogue Number0035H
Device Lot Number1606094
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/24/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2017
Patient Sequence Number1
Patient Age36 YR
Date Report Sent to FDA10/24/2017